Alert archive / Wyoming / Red Flag Warnings in 2007

Red Flag Warning 12, NWS Riverton, WY

September 20, 20076 counties in Wyoming

NWS Riverton, WY issued this red flag warning at Sep 20, 2007, 2:59 AM MDT for 6 counties in Wyoming. It took effect at Sep 20, 2007, 1:19 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 20, 2007, 2:59 AM MDT (08:59 UTC)
In effect from
Sep 20, 2007, 1:19 PM MDT
Expired
Sep 20, 2007, 7:57 PM MDT
In force
7 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Natrona County, WY, Sweetwater County, WY, Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 55 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 9.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2007-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2007-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3480 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KRIW 200859
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
259 AM MDT THU SEP 20 2007

WYZ280-285-289-201800-
/O.NEW.KRIW.FW.W.0012.070920T2100Z-070921T0200Z/
NATRONA COUNTY / CASPER BLM-SOUTH BIGHORN MOUNTAINS-
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
259 AM MDT THU SEP 20 2007

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM MDT
THIS EVENING. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON WITH
SUSTAINED WINDS OF 15 TO 25 MPH WITH FREQUENT GUSTS OF 35 MPH.
LOCALLY HIGHER GUSTS CAN BE EXPECTED AS WELL. HUMIDITIES WILL DROP
INTO THE 12-15 PERCENT RANGE. THE WINDS AND HUMIDITIES WILL
COMBINE WITH CRITICAL FUELS MAKING FOR DANGEROUS FIRE WEATHER
CONDITIONS THIS AFTERNOON AND EVENING.  

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
5 follow-up statements
000 
WWUS85 KRIW 201745
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
1145 AM MDT THU SEP 20 2007

WYZ280-285-289-210200-
/O.CON.KRIW.FW.W.0012.070920T2100Z-070921T0200Z/
NATRONA COUNTY / CASPER BLM-SOUTH BIGHORN MOUNTAINS-
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
1145 AM MDT THU SEP 20 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING. 

SOUTHWEST WINDS AT 15 TO 25 MPH WITH GUSTS TO 35 MPH WERE COMMON
ACROSS EAST CENTRAL WYOMING AT MIDDAY. THESE WINDS WILL CONTINUE
TO INCREASE TO 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH THIS
AFTERNOON. THESE STRONG WINDS WILL BE ACCOMPANIED BY RELATIVE
HUMIDITY FALLING INTO THE 12-15 PERCENT RANGE AND TEMPERATURES
RISING INTO THE MID 70S TO NEAR 80. THE WINDS AND HUMIDITIES WILL
COMBINE WITH CRITICAL FUELS MAKING FOR DANGEROUS FIRE WEATHER
CONDITIONS THIS AFTERNOON AND EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

AEM
000 
WWUS85 KRIW 201919
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
119 PM MDT THU SEP 20 2007

WYZ280-285-289-210200-
/O.EXT.KRIW.FW.W.0012.070920T1919Z-070921T0200Z/
NATRONA COUNTY / CASPER BLM-SOUTH BIGHORN MOUNTAINS-
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
119 PM MDT THU SEP 20 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM MDT THIS
EVENING. 

SOUTHWEST WINDS AT 15 TO 25 MPH WITH GUSTS TO 35 MPH WERE COMMON
ACROSS EAST CENTRAL WYOMING AT MIDDAY. THESE WINDS WILL CONTINUE
TO INCREASE TO 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH THIS
AFTERNOON. THESE STRONG WINDS WILL BE ACCOMPANIED BY RELATIVE
HUMIDITY FALLING INTO THE 12-15 PERCENT RANGE AND TEMPERATURES
RISING INTO THE MID 70S TO NEAR 80. THE WINDS AND HUMIDITIES WILL
COMBINE WITH CRITICAL FUELS MAKING FOR DANGEROUS FIRE WEATHER
CONDITIONS THIS AFTERNOON AND EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KRIW 201954
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
154 PM MDT THU SEP 20 2007

WYZ281-283-288-210200-
/O.EXA.KRIW.FW.W.0012.000000T0000Z-070921T0200Z/
JOHNSON COUNTY / CASPER BLM-
UPPER WIND RIVER BASIN / WIND RIVER BASIN-
EAST WIND RIVER MOUNTAINS / SOUTH SHOSHONE NF-
154 PM MDT THU SEP 20 2007

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SOUTHWEST WINDS AT 20 TO 30 MPH WITH GUSTS OVER 40 MPH WERE
COMMON ACROSS CENTRAL WYOMING EARLY THIS AFTERNOON. THESE STRONG
WINDS WERE ACCOMPANIED BY RELATIVE HUMIDITY BETWEEN 8 AND 15
PERCENT AND TEMPERATURES THE MID 70S TO NEAR 80. THE WINDS AND
HUMIDITIES WILL COMBINE WITH CRITICAL FUELS MAKING FOR DANGEROUS
FIRE WEATHER CONDITIONS THROUGH EARLY THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

WYZ280-285-289-210200-
/O.CON.KRIW.FW.W.0012.000000T0000Z-070921T0200Z/
NATRONA COUNTY / CASPER BLM-SOUTH BIGHORN MOUNTAINS-
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
154 PM MDT THU SEP 20 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

SOUTHWEST WINDS AT 15 TO 25 MPH WITH GUSTS TO 35 MPH WERE COMMON
ACROSS EAST CENTRAL WYOMING AT MIDDAY. THESE WINDS WILL CONTINUE
TO INCREASE TO 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH THIS
AFTERNOON. THESE STRONG WINDS WILL BE ACCOMPANIED BY RELATIVE
HUMIDITY FALLING INTO THE 12-15 PERCENT RANGE AND TEMPERATURES
RISING INTO THE MID 70S TO NEAR 80. THE WINDS AND HUMIDITIES WILL
COMBINE WITH CRITICAL FUELS MAKING FOR DANGEROUS FIRE WEATHER
CONDITIONS THIS AFTERNOON AND EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KRIW 202114
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
314 PM MDT THU SEP 20 2007

WYZ280-281-283-285-288-289-210200-
/O.CON.KRIW.FW.W.0012.000000T0000Z-070921T0200Z/
NATRONA COUNTY / CASPER BLM-JOHNSON COUNTY / CASPER BLM-
UPPER WIND RIVER BASIN / WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS-
EAST WIND RIVER MOUNTAINS / SOUTH SHOSHONE NF-
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
314 PM MDT THU SEP 20 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

SOUTHWEST WINDS AT 20 TO 30 MPH WITH GUSTS NEAR 40 MPH ALONG WITH
RELATIVE HUMIDITY OF 8 TO 15 PERCENT WILL CONTINUE INTO EARLY
EVENING ACROSS CENTRAL WYOMING. THESE WINDS AND HUMIDITIES WILL
COMBINED WITH CRITICAL FUELS TO CREATE DANGEROUS FIRE WEATHER
CONDITIONS THE REST OF THIS AFTERNOON THROUGH EARLY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KRIW 210157
RFWRIW

RED FLAG WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
757 PM MDT THU SEP 20 2007

WYZ280-281-283-285-288-289-210300-
/O.CAN.KRIW.FW.W.0012.000000T0000Z-070921T0200Z/
NATRONA COUNTY / CASPER BLM-JOHNSON COUNTY / CASPER BLM-
UPPER WIND RIVER BASIN / WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS-
EAST WIND RIVER MOUNTAINS / SOUTH SHOSHONE NF-
GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS-
757 PM MDT THU SEP 20 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE RED
FLAG WARNING. 

RELATIVE HUMIDITIES ARE BEGINNING TO RISE AND WINDS ARE DIMINISHING.
THEREFORE THE RED FLAG WARNING IS BEING ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Sep 19, 3:09 PM MDT, 11 hours 50 minutes earlier.

Area forecast discussion, Sep 19, 3:09 PM MDT, 11 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
309 PM MDT WED SEP 19 2007

.SHORT TERM...TONIGHT THROUGH SATURDAY
WEAK SHORTWAVE PASSED THROUGH THIS MORNING WITH A FEW LIGHT
SHOWERS BUT IT HAS SINCE LIFTED INTO MONTANA. LAPS ANALYSIS IS
STILL SHOWING SOME AVAILABLE (200-400J/KG) CAPE BUT IM HAVING
MY DOUBTS IF WELL SEE ANY CONVECTION EARLY THIS EVENING. WILL
LINGER ISOLATED POPS IN THE WEST BUT CONFIDENCE IS LOW.

THURSDAY AND FRIDAY LOOKS DRY AS NORTHERN SHORTWAVE JUST MISSES
US LATER TOMORROW AND THEN SHORTWAVE RIDGE MOVES IN FOR FRIDAY IN
ADVANCE OF LARGE SW UPPER LOW. COMBINATION OF MIN RHS IN THE
MID TO HIGH TEENS AND GUSTY WINDS WILL RAISE THE FIRE WEATHER
CONCERNS THURSDAY BUT IT APPEARS THAT RHS WILL GENERALLY BE
ABOVE 15 PERCENT PLUS OUR FAR SRN ZONE...279...IS NOT CRITICAL.
THEREFORE...WE ARE NOT ISSUING ANY FIRE WEATHER HIGHLIGHTS ATTM.

AS TO THE TROUGH FOR SATURDAY...THE MODELS ARE SHOWING QUITE A
VARIETY OF SOLUTIONS. THE PROBLEM IS THE TIMING OF THIS LARGE
UPPER LOW BEING KICKED OUT. THE NAM SEEMS WAY TOO FAST WITHOUT ANY
DECENT QUICKER IN THE RIGHT SPOT. THE GFS AND ECWMF SEEM MORE
REALISTIC KICKING THE TROUGH ACROSS US SUNDAY. THE UKMET IS EVEN
SLOWER KEEPING THE SYSTEM IN THE SOUTHWEST UNTIL LATE SUNDAY.
HAVE GENERALLY FOLLOWED THE GFS TIMING WITH A GENERALLY DRY
FORECAST UNTIL SATURDAY. HAVE KEPT IN SATURDAY MORNING POPS BASED
ON COLLABORATION BUT ITS LIKELY THAT SATURDAY MORNING WILL REMAIN
DRY YET FOR MOST OF NOT THE ENTIRE AREA. FROM SATURDAY AFTERNOON
ON...ALL BETS ARE OFF. HAVE KEPT IDEA OF CHANCE POPS ACROSS THE
WEST. TEMPERATURES WILL BE WARMING UP THROUGH AT LEAST FRIDAY AND
PERHAPS THROUGH SATURDAY IN THE EAST.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY

MEDIUM RANGE MODELS CONTINUE TO INDICATE THAT THE CUT OFF
SOUTHWEST LOW WILL OPEN UP AND EJECT NORTHEAST OVER THE WEEKEND...IN
RESPONSE TO A NORTHERN STREAM TROUGH PUSHING INTO BRITISH COLUMBIA AND
THE PACIFIC NORTHWEST. THIS TROUGH AND UPPER LOW WILL BE THE MAIN
PLAYERS IN THE EXTENDED THROUGH MONDAY. NOW THE 00Z ECMWF IS A BIT
SLOWER THAN THE 00Z GFS...SO TIMING AND DETAILS ARE STILL AN
ISSUE THIS FAR OUT...BUT THE BEST SHOT AT GETTING SOME
PRECIPITATION WILL BE SATURDAY NIGHT AND SUNDAY...ESPECIALLY
ACROSS THE WEST.  AHEAD OF THE EJECTING LOW ON SATURDAY...EXPECT
WARM AND BREEZY CONDITIONS...WITH PRECIPITATION REACHING THE WEST
BY LATE IN THE DAY. ENERGY WITH THE MAIN TROUGH WILL IMPACT THE
AREA SUNDAY THROUGH MONDAY...CONTINUING THE CHANCE FOR SOME
PRECIPITATION ACROSS THE FORECAST AREA. A COLD FRONT IS EXPECTED
TO MOVE THROUGH THE AREA SATURDAY NIGHT...WITH A SECONDARY COLD
FRONT LATE SUNDAY INTO SUNDAY NIGHT. ENOUGH COLD AIR IS EXPECTED
WITH THIS SYSTEM...TO PRODUCE MOUNTAIN SNOW ROUGHLY ABOVE
8500/9000 FEET BEGINNING SATURDAY NIGHT...AS THE COLDER WORKS INTO
THE AREA. LATER FORECASTS...WILL FINE TUNE SNOW LEVELS AND
AMOUNTS...AS DETAILS BECOME CLEARER.

&&

.AVIATION...

THE NOSE OF MODERATE JET STREAM WINDS IN EXCESS OF 70 KNOTS AND A
WEAK UPPER LEVEL DISTURBANCE COMBINED WITH A SHOT OF MID LEVEL
MOISTURE WILL MOVE ACROSS FAR WESTERN AND NORTHWESTERN WYOMING THIS
EVENING. WILL INCLUDE VICINITY SHOWERS AT KJAC...KPNA...KBPI AND
KCOD THROUGH 03Z...BUT CLOUD CEILINGS ARE EXPECTED TO BE GREATER
THAN 8K FEET AND VFR CONDITIONS WILL LIKELY PREVAIL TONIGHT AT ALL
TAF SITES. SFC LOW PRESSURE WILL STRENGTHEN SLIGHTLY ACROSS EASTERN
MONTANA TONIGHT...INCREASING THE SFC PRESSURE GRADIENT ACROSS THE
SOUTHEASTERN  WYOMING. WILL KEEP WINDS AT KCPR BETWEEN 10-15 KT
THROUGHOUT THE NIGHT...WHILE WILL WILL DECOUPLE...AT LEAST TO SOME
EXTENT...AFTER 06Z AT OTHER SITES WITH WINDS FALLING BELOW 8 KNOTS.

THURSDAY WILL BE A DRY DAY WITH VFR CONDITIONS ACROSS THE REGION.
THE MAIN STORY WILL BE THE WINDS FROM LATE MORNING THROUGH 00Z
FRIDAY...AS SFC LOW PRESSURE DEEPENS SIGNIFICANTLY OVER EASTERN
MONTANA. WINDS ALOFT WILL BE STRONG...WITH 10K FT WINDS EXPECTED TO
RANGE BETWEEN 25 AND 35 KNOTS DURING THE DAYLIGHT HOURS. FAIRLY
STRONG BOUNDARY LAYER MIXING THURSDAY WILL CAUSE WIND GUSTS BETWEEN
25 AND 35 KNOTS AT ALL SITES BY THURSDAY AFTERNOON.

&&

.FIRE WEATHER...
A FEW THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING HOURS ACROSS
THE WEST OTHERWISE IT WILL BE DRY. BREEZY TO LOCALLY WIND AREAS WILL
CONTINUE FOR A FEW MORE HOURS...ESPECIALLY ACROSS THE FAR SOUTH AND
SOUTHEAST PART OF THE DISTRICT AND IN THE MOUNTAINS. ON THURSDAY...
IT WILL BE DRY AND BREEZY ACROSS MUCH OF THE AREA WITH SOME WINDY
AREAS IN THE SOUTH AND SOUTHEAST PART OF THE DISTRICT. THE
COMBINATION OF MIN RHS BETWEEN 15 AND 19 PERCENT AND GUSTY WINDS
WILL CREATE SOME FIRE WEATHER CONCERNS. ANOTHER DRY DAY IS EXPECTED
FRIDAY WITH SIMILAR OR SLIGHTLY HIGHER MIN RHS. A MUCH BETTER
CHANCE OF SHOWERS AND THUNDERSTORMS EXISTS BY LATE SATURDAY INTO SUNDAY.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM...SKRBAC
LONG TERM...WM
AVIATION...SMITH
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Sep 19, 3:33 PM MDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
333 PM MDT WED SEP 19 2007

WYZ001>020-022>030-201100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
333 PM MDT WED SEP 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT
IT WILL BE WINDY ACROSS SWEETWATER COUNTY AND THE INTERSTATE 80
CORRIDOR NORTHEAST TO NATRONA COUNTY THROUGH THE EVENING HOURS.
WINDS WILL BE SOUTH AT 20 TO 30 MPH WITH SOME GUSTS AROUND 40 MPH.

ISOLATED SHOWERS AND POSSIBLY THUNDERSTORMS ARE EXPECTED IN THE WEST
AND NORTH THROUGH THIS EVENING.  GUSTY WINDS TO 35 MPH AND OCCASIONAL
LIGHTNING WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THE SOUTHWEST WINDS WILL CONTINUE THURSDAY. THE WINDS WILL TAPER
FRIDAY SOME BUT WILL RETURN FRIDAY NIGHT INTO SATURDAY.

A STRONG STORM SYSTEM WILL AFFECT THE REGION THIS WEEKEND.  ENOUGH
COLD AIR WILL PUSH INTO THE AREA...FOR SOME MOUNTAIN SNOW...BEGINNING
SATURDAY NIGHT. HUNTERS AND OTHERS PLANNING OUTDOOR ACTIVITIES IN
THE MOUNTAINS...WILL NEED TO KEEP ABREAST ON THE LATEST INFORMATION
ON THIS WEEKEND STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO REPORT STRONG WIND GUSTS OVER 40 MPH FROM
THUNDERSTORMS. THANK YOU.

TEAM RIVERTON

Nearby

Red Flag Warnings in Wyoming, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.